CureZone   Log On   Join
Re: Mirena and weight gain?
 
rmax Views: 2,676
Published: 16 years ago
 
This is a reply to # 847,090

Re: Mirena and weight gain?


i also got mine in november 2006. i had no problems with it, i actually loved it. i only had one "period" between the time i had it put in and february. on february 10, i had what i think was a second "period" which i had really bad abdominal pain and cramping. i continued to hurt nearly nonstop until february 22, when it came out. i have had pain in my right pelvic area ever since the 10th. only after i started having so much pain with it, did i start to put my headaches and mood swings in conjunction with the mirena. i did not lose as much weight this time after i had it put in as i did with my last delivery, after which i did not use any bc. since it has come out, i have felt so much better. my headaches have just about gone, they are not present everyday like they were. now all i have is tiredness and mood swings and headaches that are associated with pregnancy. i also had really bad oily skin and hair with the mirena and that has also gone away since i got pregnant. i have heard of others on here who have had huge weight gain while using mirena, keep in mind that youre dr will probalby tell you that it has nothing to do with the mirena. we know different.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2023  www.curezone.com

0.859 sec, (1)